It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=sammy726]Hey chyna...OK, I started taking the OTC in May, and my skin was pretty bad for the first 3 months. It seemed like I had 5 new cysts every morning! I cried and cried and swore I was going to quit taking them, but I need birth control, so I stuck with it. They made me very moody in the beginning too, but that was also probably b/c my skin looked so bad. Everyone kept saying, "You have to give it time!" I started noticing an improvement around the beginning of the 5th month. Now, I only get about 1-2 zits a week and they're small, not those horrible cysts. I'd definitely try them. I know it's really hard to keep taking them when your skin looks like crap at first, but I promise, you'll see an improvement. Oh, and as far as how bad the initial breakout was, I'd say it was moderate. I'd get cysts on my cheeks and jaw a lot, but I made them a lot worse by picking at them.Let me know how it goes if you decide to take them...:o)[/QUOTE]

Were you on any birthcontrol first or was this your first time? Has anyone had initial breakouts after switching from one kind of bc to orthotricyclin? I'm wondering if that would make it easier for your skin to get used to...





All times are GMT -7. The time now is 01:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!